# SDR ASAA2023102645900

- Difficulty date: October 26, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 29,884 hours, 9,184 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Idg
- Part number: 761574B
- Part serial: AAAH011764
- Condition: Faulty
- Location: #2 Engine
- Part time: 29,916 hours, 9,196 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

#2 ENG GEN SOURCE OFF ILLUMINATES AFTER GENERATOR SELECTED ON. NO VOLTS/FREQ. GROUNDED - YES. (RESOLVED ON W/O: 1973923 TASKCARD: N/R-00001 ) REVERSED MEL MAINTENANCE PROCEDURES = ENG 2 IDG RESET AND RELAMPED DRIVE AND SOURCE LIGHTS. CLEARED FAULT ON #2 GCU, RAN ENGINE 2 AND ATTEMPTED TO APPLY PWR = ENG 2 FREQS AND VOLTAGE SHOWED MOMENTARILY THEN DISAPPEARED, C/W GCU BITE = IDG FAULT LIGHT ILLUMINATED. VERIFIED WIRING OK. REPLACED GCU, RAN ENGINE 2 AND ATTEMPED TO APPLY POWER WITH SAME RESULTS = IDG FAULT LIGHT ON GCU, REINSTALLED ORIGINAL GCU. RECOMMEND REPLACING THE IDG. REF FIM 24-21 TASK 801 & 806. JASHBECK. 23714, 10/30/2023. REPLACED #2 ENG IDG IAW AMM TASKS 24-11-11. OPS TEST GOOD. LEAK CHECK GOOD. PART AUTHORIZED FOR REPLACEMENT BY SEAMC WILL. SEAMC WILL NOTIFIED OF #2 ENG IDG REPLACEMENT. PLACARDS REMOVED CLEARS MEL 24-1B.
